# SDR A6WA200740030

- Difficulty date: January 17, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHEN SELECTING FLAPS 30 DEGREES ON APPROACH, FLAP FAIL CAUTION MESSAGE ILLUMINATED, FLAPS REMAINED AT 20 DEGREES.  LOCAL MAINTENANCE VISUAL INSPECTED FLAPS RESET C/B`S PER AMM SUPPLEMENT 98-018A, FLAPS OPERATE NORMALLY.  PLACED ON 72 HOUR WATCH.  (M)
